# SDR AALA202212076336

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 28,354 hours, 12,012 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR (02 DEC) VERY DIFFICULT TO CLOSE CHECK WITH LOCKING DEVICE ENGAGED. LUBED AND INSPECTED FLIGHT DECK DOOR CHECKS GOOD AS PER AMM 52-51-01.
